MAUDE Adverse Event Report: GALT MEDICAL CORP. TRANSCAROTID/PERIPHERAL ACCESS KIT; INTRODUCER KIT

GALT MEDICAL CORP. TRANSCAROTID/PERIPHERAL ACCESS KIT; INTRODUCER KIT
Lot Number G25350165
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Embolism/Embolus (4438)
Type of Reportable Event Malfunction
Event or Problem Description
Letters all gone, started to insert it not knowing where the 2 1/2 was.They dropped the original so they opened a new one and i could see it until it was in too deep.

Brand Name
TRANSCAROTID/PERIPHERAL ACCESS KIT
Common Device Name
INTRODUCER KIT
Manufacturer (Section D)
GALT MEDICAL CORP.
2220 merritt dr
garland 75041
Manufacturer (Section G)
GALT MEDICAL CORP.
2220 merritt dr
garland TX 75041
Manufacturer Contact
david derrick
2220 merritt dr
garland, TX 75041
2147781306
MDR Report Key25668177
Report Number1649395-2026-00004
Device Sequence Number5701657
Product Code OFL
UDI-Device Identifier00841268107250
UDI-Public00841268107250
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Lot NumberG25350165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown